Red Bumps Appear After The Completion Of MDT Treatment, Does It Recur Again?
good night doctor..I just finished 2 weeks after stopping consumption of MDT drugs because I was declared clean of leprosy bacteria after 12 months of MDT consumption. But for one week I did not feel pain after the second week, red bumps appeared and my body had a fever every time it came. Is that possible for leprosy to recur?
Good morning, thanks for asking at HealthReplies.com. Leprosy, also known as leprosy or Hansen's disease, is a disease that attacks the skin, nerves, mucous membranes, eyes and causes muscle weakness and numbness. This disease is caused by Mycobacterium leprae and when someone's symptoms appear, it could actually be that the bacteria has infected it from 1 to 20 years before.
Among the factors that increase a person's risk for leprosy are:
Make physical contact with animals without gloves
Residing in the leprosy endemic area
Has a genetic disorder that causes a weakening of the immune system
Living with people with leprosy for a long time
In your case, a person who has recovered from leprosy does not mean that he is protected from leprosy forever. But you also need to be aware that there are other possibilities such as smallpox, measles, allergies, or other viral infections that can also cause similar symptoms. In addition, if you see from the course of leprosy, the likelihood of someone getting re-affected by leprosy after just a difference of 2 weeks was declared healed before it was quite small.
So our advice now is that you should check yourself with a dermatologist to see firsthand the direction of the tendency for your condition. By looking directly at it, more information can be obtained and for skin problems, the majority of diagnoses can be made only by seeing it in person. In this way, the best handling for you can be determined.
Meanwhile, keep your health healthy by adopting a healthy lifestyle, keeping your body clean, and consuming foods rich in nutrients for your immune system. So, hopefully answering your question.